# SDR DALA2022111407318

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N504DZ
- Make and model: Airbus A321-271N
- Aircraft serial: 10884
- Aircraft time: 1,132 hours, 266 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5004 AVIONICS DOOR ILLUMINATED ON TAKEOFF CAUSING AN ABORTED TAKEOFF. CORRECTIVE ACTION: PLACED ON MEL 52-70-01N. OK FOR CONTINUED SERVICE. (9379598)
